Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Leaderboard


Popular Content

Showing content with the highest reputation on 07/23/2013 in all areas

  1. 1 point
    Call me crazy and it wasn't really an intentional trial. I was offered to try mushers the past weekend and I was very reluctant due to my hppd. Almost not having tripped in over 2 to 3 years I dumbassedly did them. Coincidentally I woke up the next day feeling a bit more complete about myself and ever since the past weekend from this date I can say while my hppd hasn't changed my depersonalization has greatly decreased. I don't feel as depressed and I do still have instances where everything feels surreal I have a more sense of calm about everything. Now I'm not saying repeat after me. Just thought I'd like to share my experience. I remember going into it fearfully thinking what have I done but come out with a new perspective on my condition.
  2. 1 point
    Curious to know if aneyone has tried or experimented with this med... Thanks
  3. 1 point
    Someone on the VS FB group experienced improvements in symptoms with this drug. I know there are a few other cases of it helping on the VS forum as well. Possible involvement of other meds as well (notably cinnarizine, similar to flunarizine). Pizotifen is a 5-HT2A and 5-HT2C antagonist. Potentially useful for serotonin syndrome or MDMA overdose, according to Wiki.
  4. 1 point
    Hey Sam, yeah here's what I threw together (mostly anecdotes of users though, many of which noticing moderate to extreme visual enhancement). Check here and especially here for why Coluracetam is most likely very awesome for HPPD. Let me grab my pharmacology book... In short: Coluracetam is a High-Affinity Choline Uptake (HACU) enhancer. From "Principles of Pharmacology, 3rd Edition". I have no clue if this is copyright infringement or whatever, but I figured it'd be fine 'cause you can find the same text over at Google eBooks. On a side note: Acetyl CoA synthesis occurs within the mitochondria, as such mitochondrial supporting supplements might synergize with Coluracetam. So basically Coluracetam enhances the biosynthesis of ACh, causing an increase in ACh levels. As the above links will show you; ACh suppresses the spread of excitation in the visual cortex. 'Nuff said, right? Ohh and apart from the visual benefits there's a number of other very interesting properties and effects, like excitotoxicity mitigation, anxiolysis, anti-depression, nootropic etc. that may be very beneficial to the common co-morbid symptoms of HPPD. You can read all about the experiences of people in the first link I provided. Lastly (this is a rather crude theory), HPPD seems eerily similar to Acute Anti-Cholinergic Syndrome, but then in a chronic way. If anti-cholinergics can cause HPPD-like symptoms, then there's a good chance than pro-cholinergics will do the opposite. Hmm I thought I had more to say about this, but my thoughts drifted. Anyway, there's sufficient information to indicate that Coluracetam has a very good chance at helping in HPPD.
  5. 1 point
    Thurs preferred for me too.
  6. 1 point
    I often get 'waiting for ajax.googleapis.com...' appear at the bottom of my browser and when this happens the site loads very slowly / does not load at all. To fix the problem I manually refresh the page and it usually works, but it is a bit annoying. Anyone else experience something similar?
  7. 1 point
    Im corruently doing a benzo withdrawral... Not from a large dose tho i have been on them fo around 10 months. This is my 3rd withdrawral. I have been using Seroquel ( 25 ) at night to assist in relaxing and nocking me out to counteract some of the withdrawral symptoms. Seroquel has been knowen to be beneficial when dealing with alchol withdrawral too. Hopefuly it wont nock me out too much and hopefully will not exaserbate hppd visuals too much also.
  8. 1 point
    Hey, yeah I'm aware that the more common brain scans aren't able to detect abnormalities associated with HPPD - he was more concerned about tumours and such I believe. Pretty silly given that any apparent abnormalities would've undoubtedly picked up when the neurologist analysed the scans after the seizure, but he said that it was important to look at them from a "psychiatric point of view", so there you go. I'm afraid in order to get a qEEG I'd have to first have a specialist outright acknowledge my HPPD and be willing to treat it, which seems unlikely. Thanks for the suggestion but due to costliness and the dubiousness of such businesses online pharmacies aren't a route I'm comfortable pursuing. Frustrating the amount of people out there from this forum with excess Keppra just lying around since they didn't respond super positively to it. Be nice if it were something you could comfortably give to a fellow sufferer out of good will, but if it were I suppose it wouldn't be necessary to acquire a prescription to get it in the first place. Anyhow, just another little update. I sent my psychiatrist a lengthy e-mail stating my reassessed stance on the situation, which I posted here: http://hppdonline.com/index.php?/topic/2013-an-e-mail-ive-sent-the-psychiatrist-who-was-reluctant-to-acknowledgetreat-my-hppd/. Hopefully he'll read it and consider it open-mindedly, but otherwise I guess it's the good old psychiatrist lottery again for me. The NAC, magnesium, and l-theanine haven't arrived and the weekend's come. I'm bummed because I've got a big family event coming up that I'm obliged to attend and I was hoping they'd relieve some of my symptoms so as to deal with that better - very stressful even if I didn't have HPPD, hah. Thankfully my good friend has agreed to come along with me which'll make it much more tolerable, and then we'll be able to hang out for a while afterward. Still, it'd be nice to give the new supplements a shot as soon as possible. I'm still pursuing some TAFE courses for the upcoming semester, which has proven to be difficult because the damn head teacher of the Music course won't respond to my emails or voicemails. I should be able to fall back on web technology, but that's less appealing than music, and either course is quite frightening/anxiety inducing due to all the related responsibilites that I've been relatively free of for some time. I'm determined to follow through with it, though.
  9. 1 point
    This post has been promoted to an article
  10. 1 point
    "comfort the desperate" as i said before.. glad you can goto other practitioner's now without the evil eye. hope your well.
  • Newsletter

    Want to keep up to date with all our latest news and information?

    Sign Up
×

Important Information

By using this site, you agree to our Terms of Use.